# SDR CA130521014

- Difficulty date: May 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, C

## Discrepancy

(CAN) DURING TAKEOFF, THE COCKPIT CREW NOTICED A LOUD NOISE FOLLOWED BY RAPID THRUST CHANGES ON THE ENGINE NR 2.  THERE WAS NO ENGINE VIB INDICATION ON THE EICAS DISPLAYED.
